# SDR CALA2022041400976

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: D5311275220200
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) RH FR16: DURING ROTO INSP OF RH FR16 DOUBLE JOGGLE, CRACK INDICATION WAS NOTED IN HOLES #B, #C, AND #D. V934344. ACCOMPLISH INITIAL INSPECTION OF FR16 LHS HOLES #C AND BEFORE THE AIRCRAFT REACHES 37,691 TOTAL AIRCRAFT FLIGHT 4,700 FLIGHT CYCLES THEREAFTER. #D PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02795 ON OR CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED PERFORMED INTERIM REPAIR OF RH FR16 DOUBLE JOGGLE, HOLES #B, #C, AND #D AS PER ECRA 5311-02795. WORK ACCOMPLISHED BY VTMAE ADD EMP:V934344 ACCOMPLISH INITIAL INSPECTION OF FR16 LHS HOLES #C AND #D PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 2 OF THE LATEST REVISION OF ECRA 5311-02795 ON OR BEFORE THE AIRCRAFT REACHES 37,691 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,700 FLIGHT CYCLES Q/C REVIEWED. Q/C REVIEWED. INIT: 37691 TAFC INIT(-2848) WILL ITO TO RIR (-2850) RIR: 4,700 FC.........................DB/U359554 RECORDS UPDATE UPDT TO ADD SDR INFO: C/W EC/RA 5311-02795 NO DEVIATIONS NOTED. EMP: V934344 WC: 0024052 STA: ST ENG BFM
